# SDR FDEA201708162240

- Difficulty date: August 16, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 72,198 hours, 24,075 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: ALC7281
- Condition: Cracked
- Location: Horizonal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB UPPER, OUTER REAR SPAR CAP HAS A .75 IN CRACK FWD OF THE AFT BARREL NUT HOLE IN THE PREVIOUS BLEND OUT AREA.  REPAIRED THE SPAR CAP IAW EA 8-5510-T0334969.
